# SDR DALA2017040602823

- Difficulty date: April 5, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 64,222 hours, 11,447 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Condition: Worn
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO A FUEL STREAM COMING OUT OF THE RIGHT WING VENT.   PERFORMED RIGHT WING TANK FLOAT VALVE INSPECTION AND FOUND PLAY.  REPLACED FLOAT VALVE.   ACFT RETURNED TO SERVICE.
